Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
130 Posts
Discussion Starter · #1 ·
Hi all

Little did i think when i went to st marys secondary school run by the nuns that i would be writing to all and sundry about the state of my CM...........but  here goes

Have following with interest the messages about clomid and the way it can shorten your AF. Just wanted to add this to it too.  While i was taking Clomid i had no CM - which is unusual for me. This is the first month i havent taken clomid and CM is back to normal.
Just thought i d let you all know
Love
Sooze
 

·
Premium Member
Joined
·
17,093 Posts
Hi Susie

Long time no "see" :) Hope you're ok ???

Unfortunately it's one of the known side effects with clomid that it can dry up your CM...that's why some ladies take expectorant cough medicine, evening primrose oil, zinc and/or grapefruit juice as these can help improve the CM...and make it more swimmer friendly. There is also a specific lube called Pre-seed which can help...

Anyway, glad to hear that your body has settled back down after clomid & good luck with whatever treatment you have next.

Take care ^reiki^
Natasha
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top